# SDR YENA2022030800128

- Difficulty date: February 14, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 35,219 hours, 22,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK ON END AREA OF STRINGER 9LH AT FUSELAGE STRUCTURE FRAME 91; REF TOMX WO 1834 NR -00468, STRINGER 9LH AT FUSELAGE STRUCTURE FRAME 91 WAS REPLACED FOR A NEW STRINGER PER EMB-190 SRM 51-41-02 AND SRM 51-43-03
